# SDR AALA202304043069

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 20,824 hours, 2,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COVER DAMAGED ON EMERGENCY EXIT LIGHT LOCATED IN FIRST CLASS LEFT AISLE NEAR FLOOR BY FLIGHT DECK CREW REST. REPLACED LIGHT COVER PER AMM 33-51-21.
